MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD

3M HEALTH CARE 3M¿ UNIVERSAL ELECTROSURGICAL PAD; GROUNDING PAD
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The specific lot number for this report was not known.The customer reported there were two potential lot numbers, 2021-09 lp and 2021-09 ln.Investigation of the potential lot numbers is still in progress.3m requested additional information to fully assess this report.3m decided to submit this report even though only limited information has been received to date.End of report.
 
Event or Problem Description
A hospital in (b)(6) alleged a patient experienced a 3rd degree burn under the placement of a 9130f 3m¿ universal electrosurgical pad during an atrial fibrillation ablation procedure.

Brand Name
3M¿ UNIVERSAL ELECTROSURGICAL PAD
Common Device Name
GROUNDING PAD
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8433031
Report Number2110898-2019-00039
Device Sequence Number1062323
Product Code GEI
UDI-Device Identifier10707387462601
UDI-Public10707387462601
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9130F
Device Lot Number2021 09 LP OR 2021-09LN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;